MathSciNet Relay Station
MathSciNet bibliographic data
MR1671762 (2000f:17036) 17B67 (05A19 11P83 20C15)
Foda, Omar; Leclerc, Bernard; Okado, Masato; Thibon, Jean-Yves; Welsh, Trevor A. Branching functions of $A\sp {(1)}\sb {n-1}$ and Jantzen-Seitz problem for Ariki-Koike algebras. Adv. Math. 141 (1999), no. 2, 322–365.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement